# SDR SIMA20160831003

- Difficulty date: August 31, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 28,952 hours, 24,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564122001
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 IS BENT BETWEEN STR 16L-15L.  REPAIRED FRAME 72 BETWEEN STR 16L AND 15L IAW ERS-EM-53MR-2256.
